# SDR GTIA2024021637915

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 19,597 hours, 8,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 EMERGENCY EXIT DOOR ASSIT BOTTLE REQUIRES SERVICE-SERVICE L3 EMER EXIT DOOR ASSIT BOTTLE IAW AMM 52-22-00 LEAK CHECK GOOD
